# SDR UIEA2019071204743

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,318 hours, 20,550 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp Ind
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO TEMP LIGHT INOP ( COMPT TEMP INOP LIGHTS / ALL CARGO CONFIGURATION )( PERFORMED BITE TEST OF ZONE TEMP CONTROL UNIT IAW AMM 21-61-03.  C/W ADJUSTMENT TEST PER AMM 21-61-03 )
